# SDR DALA2022051003253

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 88,105 hours, 39,281 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Warning Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 0678 - MISC/DE - DUE TO T/E FLAP DISAGREE MESSAGE. CORRECTIVE ACTION: BITE ALL 3 FSEUS. NO FAULTS FOUND. RAN FLAPS THROUGH 2 COMPLETE CYCLES. C/W NO-GO PROCEDURES.
